| Model Number |
E 411 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas e 411 analyzer (disk system) serial number is (b)(6).
Event or Problem Description
The initial reporter received a questionably high elecsys troponin t hs stat result from one patient sample tested on the cobas e 411 analyzer (disk system).The initial result was 320.2 pg/ml (320 ng/l), with a data flag.The repeat result was 7.07 pg/ml (8 ng/l).The reporter checked the patient's previous result and found it was normal, prompting the rerun and the collection of a new patient sample for confirmation.The new patient sample also gave a low result.